MathSciNet Relay Station
MathSciNet bibliographic data
MR2141955 (2006f:46047) 46L05 (46L10 46T05 47A05)
Andruchow, E.; Corach, G.; Mbekhta, M. On the geometry of generalized inverses. Math. Nachr. 278 (2005), no. 7-8, 756–770.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement